# SDR IPXA2015012685460

- Difficulty date: January 19, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PDC, FOUND L1 DOOR EVAC SLIDE RELEASE WARNING SYS LIGHT INOPERATIVE.  INSPECTED AND CLEANED CONNECTOR ON AUTONOMOUS STANDBY POWER SUPPLY UNIT.  REINSTALLED CONNECTOR IAW AMM 52-73-18-0401.  OPS CK GOOD.
